# SDR UIEA2019031403539

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,765 hours, 24,398 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: 1753M39G03
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON NR 1 ENGINE ACCUSTICAL LINER SEGMENT FROM 4 O CLOCK TO 6 O CLOCK POSITION WAS FOUND WITH DELAMINATION.( REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT IAW AMM 72-33-01-004-001-H00 AND 72-33-01-404-011-H00. )
